Topics Epilepsy
  Topics Epilepsy

Epilepsy

Find latest answers to Epilepsy questions, Epilepsy articles, Epilepsy news and clinic/doctors who deal with Epilepsy.

89 year old mother with history of epilepsy, breast cancer, peripheral neuropathy, arthritis, atrial fibrillation, anxiety; was recently diagnosed with lung cancer. Biopsy results not in yet. Miracle drug out there somewhere?

Hello, Let the reports of biopsy come in, only then various treatment options can be considered. Rather than hoping for miracle, treatment should be considered based on scientific evidence and rationale. ...

Read Complete Answer


Hi I was wondering if you can have rhinoplasty if you have epilepsy

Hi Leanne24, Yes you can have rhinoplasty done. You need a proper pre operative work up regarding the cause for your epilepsy and you will have to be under antiepileptic medications before and for a few weeks after the procedure. But those are the things your surgeon and anaesthetist will discuss examine you and your records and then do the procedure. If everything is in order then no reason why a rhinoplasty cant be done under proper medical treatment and antiepileptic medication cover. Plea ...

Read Complete Answer


I hav a pcod and from 2003,2005,2015 epilepsy attack .in 2013 i conceived but after 4 month bleeding started.and miscarriage.but in 2015 epilepsy attack my medicine started for epilepsy.plz guide me.

You should definitely still take your anti-epileptic drugs. Stopping your medication will be detrimental. Your seizures will be uncontrolled. When you become pregnant, you should consult immediately your obstetrician and your neurologist so that your epilepsy drugs will be shifted to that which is safer for pregnant women. ...

Read Complete Answer


hi, our son has some blood in his stool. He is using Vinlep for his epilepsy. I read that blood in the stool sometimes happens as a side effect to Vinlep. Just how problematic could that be? Thank you!

Thanks for your query. Blood loss with stool is not a very common side effect of vinlep(oxcarbazepine). You need to notice the amount of bleeding and its frequency. Blood in stool in case of children may be due to many other causes and be assure that most of those are not so problematic. Do a complete blood count to exclude any blood disorder. And if the bleeding is severe, go to nearest physician. And do not withdraw vinlep abruptly without talking to your doctor. Thanks ...

Read Complete Answer


Dr. MAHESH UPASANI

  • Oncologist
  •  Mumbai, India

Dr. sameer kiro

  • Pediatrician
  •  Burla, India
  •  100 Doc Points

Dr. Rakesh Jain

  • Neurologist
  •  Gurgaon, India
  •  101 Doc Points

Dr. Dhairyashil Saste

  • Neurologist
  •  Pune, India
  •  101 Doc Points

Dr. Sahebgowda Shetty

  • Plastic and Cosmetic Surgeon
  •  Bangalore, India
  •  108 Doc Points

Dr. DEEP CHANDRA GUPTA

  • Ayurvedic Medicine
  •  Sangli, India
  •  209 Doc Points

Dr. Surindher D.S.A

  • Plastic and Cosmetic Surgeon
  •  Bangalore, India
  •  119 Doc Points

Dr. Himani Negi

  • Alternative Medicine Expert
  •  Tiruppur, India
  •  100 Doc Points

Dr. Christine Marie Rubio

  • Obstetrician and Gynecologist
  •  Parañaque, Philippines
  •  575 Doc Points

Dr. Md Shamim Reza

  • Internal Medicine
  •  , Bangladesh
  •  208 Doc Points